Alert archive / Arizona / Flash Flood Watches in 2012

Flash Flood Watch 4, NWS Flagstaff, AZ

August 23, 2012Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this flash flood watch at Aug 23, 2012, 6:45 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Aug 23, 2012, 8:00 AM MST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Aug 23, 2012, 6:45 AM MST (13:45 UTC)
In effect from
Aug 23, 2012, 8:00 AM MST
Expired
Aug 23, 2012, 12:58 PM MST
In force
5 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 1.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2012-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2012-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

376 
WGUS65 KFGZ 231345
FFAFGZ

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
645 AM MST THU AUG 23 2012


AZZ009>011-013-014-016-017-039-040-232145-
/O.CAN.KFGZ.FF.A.0003.000000T0000Z-120824T0000Z/
/O.NEW.KFGZ.FF.A.0004.120823T1500Z-120824T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
645 AM MST THU AUG 23 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL ARIZONA AND 
  NORTHEAST ARIZONA...INCLUDING THE FOLLOWING AREAS...IN NORTH 
  CENTRAL ARIZONA...EASTERN MOGOLLON RIM. IN NORTHEAST ARIZONA...
   BLACK MESA AREA...CHINLE VALLEY...CHUSKA MOUNTAINS AND 
  DEFIANCE PLATEAU...LITTLE COLORADO RIVER VALLEY IN APACHE 
  COUNTY...LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY... 
  NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD...NORTHEAST 
  PLATEAUS AND MESAS SOUTH OF HWY 264 AND WHITE MOUNTAINS. 

* UNTIL 5 PM MST THIS AFTERNOON

* A MOIST AND UNSTABLE AIR MASS WILL REMAIN ACROSS NORTH EASTERN
  ARIZONA THROUGH THIS AFTERNOON. AN UPPER LEVEL LOW PRESSURE
  SYSTEM WILL MOVE ACROSS THE AREA BRINGING WIDESPREAD SHOWERS AND
  THUNDERSTORMS. SOME OF THESE THUNDERSTORMS HAVE THE POTENTIAL TO
  PRODUCE VERY HEAVY RAINFALL AND THE THREAT OF FLASH FLOODING. 

* PERSONS IN THE WATCH AREA SHOULD BE ALERT FOR WATER TO COVER LOW
  SPOTS ON HIGHWAYS AND UNIMPROVED ROADWAYS...FLASH FLOODING
  ACROSS LOW WATER CROSSINGS...FLASH FLOODING ALONG HIKING TRAILS.
  REMEMBER FLASH FLOODS CAN OCCUR WITHIN THE AREAS OF HEAVY RAIN
  UP TO 50 MILES DOWN STREAM AWAY FROM THE HEAVY RAIN. AVOID
  CAMPING AND HIKING IN FLASH FLOOD PRONE AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT DEVELOPING CONDITIONS MAY LEAD TO
FLASH FLOODING WITHIN THE WATCH AREA. PEOPLE...ESPECIALLY THOSE
LOCATED ALONG AREA CREEKS...RIVERS OR OTHER FLASH FLOOD PRONE
AREAS...SHOULD CONTINUE TO MONITOR LATER FORECASTS AND BE
PREPARED TO TAKE IMMEDIATE ACTION SHOULD FLASH FLOOD WARNINGS BE
ISSUED.

&&

$$

AZZ004>008-012-015-018-037-038-231445-
/O.CAN.KFGZ.FF.A.0003.000000T0000Z-120823T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
WESTERN MOGOLLON RIM-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...WUPATKI N.M....TUBA CITY...
FLAGSTAFF...WILLIAMS...MUNDS PARK...PAYSON...STRAWBERRY...YOUNG...
COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA
645 AM MST THU AUG 23 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL ARIZONA...
NORTH CENTRAL ARIZONA AND WEST CENTRAL ARIZONA HAS BEEN
CANCELLED. 

THE UPPER LEVEL TROUGH HAS MOVED EAST OF THIS AREA AND DRIER AIR
HAS MOVED IN ALOFT. SHOWERS AND THUNDERSTORMS ARE FORECAST TO
REDEVELOP LATER THIS AFTERNOON...HOWEVER THE FLASH FLOODING THREAT
HAS DIMINISHED. 

$$
2 follow-up statements
288 
WGUS65 KFGZ 231629
FFAFGZ

FLOOD WATCH
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
929 AM MST THU AUG 23 2012

AZZ009>011-013-014-016-017-039-040-240000-
/O.CON.KFGZ.FF.A.0004.000000T0000Z-120824T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
929 AM MST THU AUG 23 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL ARIZONA AND NORTHEAST ARIZONA...
  INCLUDING THE EASTERN MOGOLLON RIM... BLACK MESA AREA... CHINLE
  VALLEY... CHUSKA MOUNTAINS AND DEFIANCE PLATEAU... LITTLE
  COLORADO RIVER VALLEY... NORTHEAST PLATEAUS AND MESAS HWY 264
  NORTHWARD...NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 AND
  WHITE MOUNTAINS.

* UNTIL 5 PM MST THIS AFTERNOON

* A MOIST AND UNSTABLE AIR MASS WILL REMAIN ACROSS NORTH EASTERN 
  ARIZONA THROUGH THIS AFTERNOON. AN UPPER LEVEL LOW PRESSURE 
  SYSTEM WILL MOVE ACROSS THE AREA BRINGING WIDESPREAD SHOWERS 
  AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS HAVE THE 
  POTENTIAL TO PRODUCE VERY HEAVY RAINFALL AND THE THREAT OF 
  FLASH FLOODING. 

* PERSONS IN THE WATCH AREA SHOULD BE ALERT FOR WATER TO COVER 
  LOW SPOTS ON HIGHWAYS AND UNIMPROVED ROADWAYS...FLASH FLOODING 
  ACROSS LOW WATER CROSSINGS...FLASH FLOODING ALONG HIKING 
  TRAILS. REMEMBER FLASH FLOODS CAN OCCUR WITHIN THE AREAS OF 
  HEAVY RAIN UP TO 50 MILES DOWN STREAM AWAY FROM THE HEAVY 
  RAIN. AVOID CAMPING AND HIKING IN FLASH FLOOD PRONE AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT DEVELOPING CONDITIONS MAY LEAD TO
FLASH FLOODING WITHIN THE WATCH AREA. PEOPLE...ESPECIALLY THOSE
LOCATED ALONG AREA CREEKS...RIVERS OR OTHER FLASH FLOOD PRONE
AREAS...SHOULD CONTINUE TO MONITOR LATER FORECASTS AND BE
PREPARED TO TAKE IMMEDIATE ACTION SHOULD FLASH FLOOD WARNINGS BE
ISSUED.

&&

$$
638 
WGUS65 KFGZ 231958
FFAFGZ

FLOOD WATCH
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1258 PM MST THU AUG 23 2012

AZZ009>011-013-014-016-017-039-040-232100-
/O.CAN.KFGZ.FF.A.0004.000000T0000Z-120824T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
1258 PM MST THU AUG 23 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL ARIZONA AND
NORTHEAST ARIZONA HAS BEEN CANCELLED. 

THE WIDESPREAD FLASH FLOOD THREAT HAS ENDED AS WIDESPREAD SHOWERS
AND STORMS HAVE PUSHED EAST INTO NEW MEXICO. HOWEVER...THUNDERSTORMS
WILL REDEVELOP THIS AFTERNOON THROUGH THIS EVENING WITH LOCALIZED
FLOODING STILL POSSIBLE. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this flash flood watch went out at Aug 23, 2:48 AM MST, 3 hours 57 minutes earlier.

Area forecast discussion, Aug 23, 2:48 AM MST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
248 AM MST THU AUG 23 2012

.SYNOPSIS...WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED ONCE
AGAIN TODAY AS A LOW PRESSURE TROUGH SLOWLY EXITS THE STATE.
RICH MOISTURE IN PLACE WILL RESULT IN SOME STORMS PRODUCING HEAVY
RAINFALL. AS THE TROUGH EXITS TONIGHT...DRIER AIR WILL PUSH IN FROM
THE WEST RESULTING IN A RETURN TO MORE TYPICAL LATE AUGUST SHOWER
AND THUNDERSTORM CHANCES FRIDAY INTO THE WEEKEND. SEASONABLE WEATHER
CONDITIONS WITH WARMING TEMPERATURES CAN BE EXPECTED THROUGH NEXT
WEEK.

&&

.DISCUSSION...STRONG THUNDERSTORMS WHICH DEVELOPED OVERNIGHT ACROSS
CENTRAL YAVAPAI COUNTY HAVE ORGANIZED INTO A LARGE COMPLEX WHICH IS
SPREADING HEAVY RAIN AND EMBEDDED THUNDER ACROSS MUCH OF YAVAPAI AND
COCONINO COUNTIES EARLY THIS MORNING. A FLASH FLOOD WATCH REMAINS IN
EFFECT FOR ALL OF NORTHERN ARIZONA WITH WIDESPREAD WETTING RAIN
ALREADY SATURATING THE GROUND AND HEAVY DOWNPOURS FURTHER
AGGRAVATING CONDITIONS. RADAR ESTIMATES WIDESPREAD PRECIPITATION
EXCEEDING ONE INCH ACROSS MUCH OF CENTRAL YAVAPAI AND COCONINO
COUNTIES WITH LOCALLY HIGHER POCKETS OF HEAVIER RAINFALL.

CURRENT BAND OF RAIN WILL GRADUALLY SHIFT EASTWARD THIS MORNING AS
TROUGH AXIS SHIFTS ACROSS THE STATE. EXPECT FOR MOST PRECIPITATION
TO BE EAST OF THE 1-17 CORRIDOR BY AROUND 12Z (5AM MST). FOCUS OF
HEAVIEST RAINFALL WILL THEN SHIFT INTO THE EASTERN HALF OF THE STATE
WITH THE EASTERN MOGOLLON RIM...WHITE MOUNTAINS...AND THE NORTHEAST
PLATEAUS AND MESAS BECOMING THE FOCUS OF HEAVIEST PRECIPITATION.
ADDITIONAL STORMS WILL DEVELOP WITH DAYTIME HEATING ACROSS OUR
WESTERN ZONES...BUT SHOULD BE A BIT LESS VIGOROUS THAN STORMS
FURTHER EAST.

BY FRIDAY...THE TROUGH WHICH HAS LED TO THE PROLONGED PERIOD OF
STORMY WEATHER WILL HAVE SHIFTED INTO COLORADO AND NEW MEXICO...WITH
DRIER AIR PUSHING IN FROM THE WEST. LOW LEVEL MOISTURE AND WET SOILS
WILL STILL BE LINGERING SO DAILY THUNDERSTORM CHANCES WILL CONTINUE
BUT AT A LOWER GRADE THAN WHAT HAS BEEN OBSERVED EARLIER IN THE
WEEK. HIGH PRESSURE WILL BUILD BACK INTO THE SOUTHWEST OVER THE
WEEKEND WITH WARMING TEMPERATURES AND CONTINUED LOW GRADE
THUNDERSTORM CHANCES EACH DAY WELL INTO NEXT WEEK.

&&

.AVIATION...FOR THE 12Z PACKAGE...WIDESPREAD SHOWERS AND
THUNDERSTORMS ARE FORECAST TO MOVE INTO CENTRAL AND EASTERN ARIZONA
LATER THIS MORNING THROUGH THE AFTERNOON HOURS. HEAVY RAIN...HAIL
AND STRONG OUTFLOW WIND GUSTS ARE FORECAST WITH THE STRONGEST
STORMS. EXPECT MVFR/IFR CONDITIONS NEAR SHOWERS AND STORMS.
THUNDERSTORM ACTIVITY WILL DIMINISH AROUND 02-03Z THIS EVENING.
AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH
THURSDAY MORNING FOR AZZ004>008-012-015-018-037-038.

FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR AZZ009>011-013-
014-016-017-039-040.

&&

PUBLIC.........OUTLER
AVIATION.......BOHLIN

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Aug 23, 3:50 AM MST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
350 AM MST THU AUG 23 2012

AZZ004>018-037>040-231100-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
350 AM MST THU AUG 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

DEEP MOISTURE ACROSS NORTHERN ARIZONA WILL INTERACT WITH A LOW
PRESSURE SYSTEM MOVING ACROSS THE STATE TO PRODUCE WIDESPREAD
SHOWERS AND THUNDERSTORMS.  GREATEST THREAT FOR STORMS TODAY WILL
SHIFT INTO EASTERN ARIZONA WITH HEAVY RAINFALL BEING THE PRIMARY
THREAT.

A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHERN GILA...YAVAPAI...AND
COCONINO COUNTIES THROUGH 8 AM MST THIS MORNING. THE FLASH FLOOD
WATCH FOR NAVAJO AND APACHE COUNTIES CONTINUES THROUGH THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLIGHTLY DRIER WEST TO NORTHWEST FLOW BEHIND THE TROUGH ON FRIDAY
AND SATURDAY WILL BRING THUNDERSTORM CHANCES DOWN TO 20 TO 40
PERCENT. SEASONABLE WEATHER WITH LOW GRADE THUNDERSTORM CHANCES WILL
CONTINUE THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 11:22 PM MSTAreal Flood AdvisoryFGZYavapai3 hr
Aug 22, 11:58 PM MSTFlash Flood WarningFGZYavapai3 hr
Aug 23, 1:32 AM MSTAreal Flood AdvisoryFGZCoconino, Yavapai4 hr
Aug 23, 2:04 AM MSTAreal Flood AdvisoryFGZCoconino116 min
Aug 23, 3:02 AM MSTFlash Flood WarningFGZYavapai88 min
Aug 23, 5:11 AM MSTAreal Flood AdvisoryFGZGila109 min
Aug 23, 6:32 AM MSTAreal Flood AdvisoryFGZNavajo62 min
Aug 23, 7:27 AM MSTAreal Flood AdvisoryFGZCoconino4 hr
Aug 23, 8:45 AM MSTAreal Flood AdvisoryFGZApache, Navajo105 min
Aug 23, 2:45 PM MSTFlash Flood WarningFGZCoconino90 min
Aug 23, 3:14 PM MSTSevere Thunderstorm WarningFGZApache, Navajo31 min

Nearby

Flash Flood Watches in Arizona, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.